# SDR GXPA00011

- Difficulty date: May 24, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N168GA
- Make and model: Swrngn SA226T
- Aircraft serial: TC207
- Engine: Garrtt TPE33110UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  RIGHT EGT FLUCTUATES  EXCESSIVELY.  AIRCRAFT LANDED BACK IN TOLEDO AND GROUNDED FOR CORRECTIVE ACTION.  (X)
